# SDR 2022F00117

- Difficulty date: December 4, 2021
- Submitted: December 4, 2021
- Operation: General aviation
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 3,432 hours, 2,279 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Axle
- Part number: 67410324
- Condition: Nicked
- Location: Zone 700
- Part time: 3,432 hours, 2,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR AXLE HAS NICK THROUGH PLATING ON THE OUTBOARD SIDE, VERIFIED WITH COPPER SULFATE, INBOARD OF WASHER RETAINING GROOVE. NICK DETERMINED TO BE MINOR IN SCOPE. ACCOMPLISHED TEXTRON AVIATION ENGINEERING REPAIR MEMO DQ32732 DATED DECEMBER 4, 2021; 680A-0141, N585QS, REPAIR RECOMMENDATION. REPAIRED NICK ON THE RIGHT MAIN LANDING GEAR AXLE PN: 6741032-4.
